# SDR AMWA078595

- Difficulty date: July 25, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 20,342 hours, 30,370 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER LANDING, THAT THE LT BRAKE WAS WEAK.  MAINTENANCE WAS CALLED AND FOUND LT BRAKE WEAR TO BE WITHIN LIMITS. BLED BRAKES AND OPS CHECKED NORMAL. WORK DONE IAW BMM 32-40-05
